MAUDE Adverse Event Report: Mentor Texas MENTOR CPX 4 Breast Tissue Expander with Suture Tabs; Expander, skin, inflatable

Mentor Texas MENTOR CPX 4 Breast Tissue Expander with Suture Tabs; Expander, skin, inflatable
Catalog Number 3549212
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Type of Reportable Event Serious Injury

Brand Name
MENTOR CPX 4 Breast Tissue Expander with Suture Tabs
Common Device Name
Expander, skin, inflatable
Manufacturer (Section D)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
Mentor Texas
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
+1(949)788-2078
MDR Report Key50954108
Report Number1645337-2026-10906
Device Sequence Number10451856
Product Code LCJ
UDI-Device Identifier00081317006725
UDI-Public(01)00081317006725(17)280729(10)9994844
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130813
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3549212
Device Lot Number9994844
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale